I started Lexapro 4 years ago for anxiety. The medicine has changed my life and I am now trying to taper off of it. However I have gained 40lbs and it has been nearly impossible to loose the weight. I gained 30lbs of it all in a 3 month span 6 months after I started the medicine. Since then the scale keeps climbing. Anyone else have this problem?
Hello nita... I've been on lexapro for 4yrs now, and have gained over 10kgs, but then i drop a few, then gain a few, n i just keep yo-yoing... Very frustrating, but i've also noticed since being on lexapro that one day im starving so ill gorge everything in my house, then the next minute, i dont eat for a week, and so on... I think this is why im constantly gaining and loosing weight, so i keep a record of what i eat each day, n try to substitute bad food in my house for healthy options, and so far that seems to have worked... Hope that helps at all...
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
Posted 30 Jun 2010 • 83 answers
Posted 13 Mar 2011 • 5 answers
I have been on Lexapro 10mg for about 10 years and decided I have had enough! I have gained about 30
Posted 22 Aug 2013 • 1 answer
Posted 27 Jun 2016 • 1 answer